Welcome, Guest.
Please login or register


Main Forum Page  ♦   Latest Posts  ♦   Member Center  ♦   Search  ♦   Archives   ♦   Help   ♦   Log In/Out   ♦   Admins
Forum Login
Login Name: Create a new account
Password:     Forgot password

BTD Forums    Lifestyle    Nonnie Clubhouse  ›  Drug Reaction
Users Browsing Forum
No Members and 2 Guests

Drug Reaction  This thread currently has 754 views. Print Print Thread
1 Pages 1 Recommend Thread
Luana
Wednesday, September 1, 2010, 6:08pm Report to Moderator Report to Moderator

Rh-; 46% NOMAD (Receptor)
Autumn: Harvest, success.
Posts: 368
Gender: Female
Location: Canada
Age: 48
I went to my MD this week to show her my skin condition that flares up on my face once a month.  She told me I have Perioral Dermatitis and wrote me a perscription.  Now for you all wondering about my homeopathy treatment... well, I couldn't financially keep up the visits and travel to get there so I had to stop after 4.5 months of treatment with no results!

Anyway, the prescription was for an antibiotic that is for bacterial infections of the skin called Minocycline.  After the 3rd 100mg pill I had such a severe side effect of head pressure, nausea and dizziness I quit the medication and reported it to my doctor.  It is well over 24 hours later and I still feel like I am getting over a bad migraine and cannot drive due to the dizziness and nausea.  Are Non-secretors more likely to have adverse reactions.  The pharmacist told me this drug is well tolerated.  To me it's a complete poison!  I told my doctor to be careful with me and she knows that I'm sensitive but I guess I just can't take the risk with meds!

My question is should I even bother to see a dermatologist?  These are hormone induced flare-ups on my face which I can guarantee the date of the flare-up on the calendar of my cycle.  I am peri-menopausal.

Also I have eczema on my right leg.  From what I've heard, a woman in her 40's is likely to have skin flare-ups during this time of hormone fluctuation.  

Anybody think I may be looking in a direction that could potentially hurt a non-secretor B?


BTD as of 03/13/07; GTD as of 01/01/11

SWAMI EXPRESS NOMAD
Logged Offline
Site Site Private Message Private message
Victoria
Wednesday, September 1, 2010, 6:19pm Report to Moderator Report to Moderator

Swami Nomad 56%
Sun Beh Nim
Moderator
Posts: 15,393
Gender: Female
Location: Oregon
hmmmm . . . I tend to do everything I possibly can before resorting to chemical meds, which I consider a last resort.

Homeopathy is good, when the right remedy is found, otherwise, a lot of money for nothing.

How compliant are you on your diet?  I would sure recommend 100% compliance for a while, even minimizing the neutrals, while you give all beneficials (or superfoods) a chance to change your health around.  The good thing about skin conditions is that the imbalance is on a surface level, thus easier to correct than if it was a deep-seated problem of internal organs.  Don't mess around with avoids/toxins unless you want to encourage the imbalance to drive deeper into the body.

And are you still on the BTD?  If you are an Explorer genotype, that could help explain the chemical sensitivity.



Normal day, let me be aware of the treasure you are.
Let me not pass you by in quest
of some rare and perfect tomorrow.
~Mary Jean Irion
Logged
Site Site Private Message Private message Reply: 1 - 6
ruthiegirl
Wednesday, September 1, 2010, 6:19pm Report to Moderator Report to Moderator

SWAMI O+ Gatherer, Healing from Fibromyalgia
Kyosha Nim
Columnists and Bloggers
Posts: 12,200
Gender: Female
Location: New York
Age: 42
How scary!

Yes, non-secretors are more likely to have weird reactions to random things. I'm wondering if you had a bad reaction to the drug or to an "inert" ingredient in the pill, such as cornstarch.

It's probably worth a referral to a dermatologist. He or she can give you a more exact diagnosis of what's going on with your skin, and know of more treatment options than an internist would be. Topical treatments are less likely to have systemic side effects.

But keep in mind that conventional medical treatment for a chronic skin condition is unlikely to treat the root cause. It may alleviate the symptoms temporarily, and prevent secondary infections, but the condition won't go away forever unless you figure out what triggered it in the first place.

Have you done a SWAMI yet? It's very likely that there's something in your diet that's not good for you, and/or you're lacking some nutrients.  SWAMI is great for helping you figure out which trigger foods you need to avoid, as well as which foods contain nutrients you need to eat more of. And it probably costs less than one visit to the homeopath.


Ruth, Single Mother to 19yo   O- Leah , 18yo O- Hannah, and  12yo B+ Jack


Logged Offline
Private Message Private message Reply: 2 - 6
Ligia
Wednesday, September 1, 2010, 6:41pm Report to Moderator Report to Moderator

Teacher
Autumn: Harvest, success.
Posts: 111
Gender: Female
Location: California, USA
Age: 57
Have you tried acupuncture?  It is very good for menstrual issues.

If you want to try acupressure and do it yourself, let me know. It wouldn't hurt to try it, but you might want to see a professional.
Logged Offline
Private Message Private message Reply: 3 - 6
ABJoe
Wednesday, September 1, 2010, 7:04pm Report to Moderator Report to Moderator

34% Nomad
Sun Beh Nim
Moderator
Posts: 8,208
Gender: Male
Location: Orange County, CA, USA
Age: 51
Quoted from Luana
Are Non-secretors more likely to have adverse reactions.

Anybody think I may be looking in a direction that could potentially hurt a non-secretor B?

It may be more a Rh(-) thing, as I can't tolerate OTC or prescription drugs...  I have reacted to everything I have ever taken, except anti-biotics as a child.

I had Tagamet as a young adult and after 2 doses of it, woke up totally disoriented / confused.  Didn't know where I was or who my roommate was...  Not comfortable for either of us.  

I also had bad reactions to antacids - probably due to the fact that I was told I "probably had an ulcer" when I find out years later that it was liver / gall bladder issues.

I do everything with diet, nutritional supps, or homeopathy now...  Fortunately, I have the ability to self-test for supps. to know I need what I take - no guesswork.


RH-, ISTJ
Wonderful Wife = A+ Teacher; Darling Daughter = A- SWAMI Explorer
Logged Offline
Private Message Private message Reply: 4 - 6
O in Virginia
Sunday, October 31, 2010, 7:04pm Report to Moderator Report to Moderator

Swami
Kyosha Nim
Posts: 2,642
Gender: Female
Location: Virginia
Age: 56
Quoted from ABJoe

It may be more a Rh(-) thing, as I can't tolerate OTC or prescription drugs...  I have reacted to everything I have ever taken, except anti-biotics as a child.


I hope you're better now, luanaflacco.

I'm Rh- and haven't had a problem with OTC drugs.  Before BTD I was living on aspirin, tylenol, alleve, claritin, tums (not all at once, of course).  The only thing recently that really bothered me was an opiate-based prescription pain medication.  The first and second night I took it I was fine.  By the third night I woke up, couldn't go back to sleep, and was having mild hallucinations.    I don't think I process that stuff very well.  I have had the occasional mysterious rash, and a strange hive that would bloom on my cheek occasionally, but I passed that phase.  I went to my local hospital emergency room one time because I had a truly scary rash that moved vertically down my body over the course of a couple of days (or maybe it was up from feet to head, I forget now) before it disappeared.  I was just given an antihistimine and sent home and it cleared up.  But I think it would have cleared up anyway.  The MD who saw me had no idea what it was.  He seemed like he thought I was making up it up - I suppose they see every kind of kook in ER - but he could see the rash.  Maybe he didn't believe it was moving around like I said.  I'd never had anything like that before, and never have since.  
Logged Offline
Private Message Private message Reply: 5 - 6
Melissa_J
Monday, November 1, 2010, 4:08am Report to Moderator Report to Moderator

Hunter
Sa Bon Nim
Administrator & Blogger
Posts: 5,045
Gender: Female
Location: Utah, USA
Age: 39
If it's related to tetracycline then I can totally relate.  All the skin-targeted antibiotics can cause photosensitivity, when I took tetracycline for h. pylori it was a very severe reaction.  That could easily cause headaches.  There are many other ways it could cause headaches as well.

It might be worth seeing a dermatologist, I've found they don't always agree on a diagnosis, so maybe it's even something else that would have a different treatment, or he could recommend a non-drug treatment that would help.  They have a lot of information that an MD wouldn't have for you.

The Genoma Derma product may be helpful, that brightened and calmed my skin noticeably.


Type O+ blogger, secretor afterall. Gluten intolerant. With two gluten intolerant sons:  A+ Secretor 10 yo (also fructose intolerant and slightly egg allergic), and  O- 7yo.
Logged Offline
Private Message Private message Reply: 6 - 6
1 Pages 1 Recommend Thread
Print Print Thread

BTD Forums    Lifestyle    Nonnie Clubhouse  ›  Drug Reaction

Thread Rating
There is currently no rating for this thread